# SDR SWIA2017101243860

- Difficulty date: September 13, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 34,063 hours, 31,595 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trunnion
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT TRUNNION STRUCTURE ATTACHMENT HOLES, ARE OVERSIZED.  STEPPED UP TRUNNION HOLES TO FIRST OVER SIZE IAW REO.
